Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 789–793 (Mi zvmmf4195)  

This article is cited in 3 scientific papers (total in 3 papers)

Scientific communications

Numerical modeling of unsteady flows of an incompressible viscous fluid

V. V. Rykov

Moscow

Full text: PDF file (592 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 94–97

Bibliographic databases:

UDC: 519.6:532.5
Received: 01.11.1983
Revised: 12.12.1983

Citation: V. V. Rykov, “Numerical modeling of unsteady flows of an incompressible viscous fluid”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 789–793; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 94–97

Citation in format AMSBIB
\Bibitem{Ryk85}
\by V.~V.~Rykov
\paper Numerical modeling of unsteady flows of an incompressible viscous fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 789--793
\mathnet{http://mi.mathnet.ru/zvmmf4195}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796127}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 94--97
\crossref{https://doi.org/10.1016/0041-5553(85)90080-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4195
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p789

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Danilenko, “Solution of the Neumann problem for Poisson's equation by the multigrid method in the three-dimensional case”, U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 74–80  mathnet  mathscinet  zmath  isi
    2. Eshkunova I.F., Chernyi S.G., Chirkov D.V., “Uskorenie skhodimosti resheniya nestatsionarnykh zadach dinamiki neszhimaemoi zhidkosti”, Vychislitelnye tekhnologii, 16:5 (2011), 30–49  elib
    3. Zakharov Yu.N., Ivanov K.S., “Ob ispolzovanii gradientnykh iteratsionnykh metodov pri reshenii nachalno-kraevykh zadach dlya trekhmernoi sistemy uravnenii nave - stoksa”, Vychislitelnye tekhnologii, 16:2 (2011), 55–69  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021